I faced an epileptic attack 6 years ago. My doctor suggested me to take INTAS Valprol - CR 750 mg
twice a day. Since then I am taking the medicine regularly. I even consulted another doctor in year 2014. He also suggested me to continue with the same dose.
I have noticed some side effects like hair loss, weight gain, mood swings etc.
Please could you suggest whether I have to take
the medicine for lifetime.
I feel tired and my head is heavy all the times. Sometimes I feel pukish while travelling. I am unable to sleep properly. I don't see dreams generally. But nowadays I m seeing a lot of them. I am irritated(since september). I am zoned out/lost all the time. Even when I am sitting with lot people, I get lost somewhere.they keep on saying but I am unable to hear. I try hard to concentrate on what they are saying but I get Lost.i have been experiencing panic attacks for past one week. I feel like stopping all the work and just turn off lights and stay in my bed.
I am on my periods ryt now(generally I experience stomach ache during periods and sometimes back ache when I travel). I had taken three pill within 2 months. Recently there was disturbing incident. Someone whose very close to me was hurt because of me. But that person is still with them. When i am working I don't feel such things I.e.8 hrs a day.but rest of the time even when I am sleeping. it's like this. also m obese.
It' has been few months I have been experiencing that my taughts r Unstable n negative. It feels like I've lost myself somewhere. N also like negative thoughts r attacking my mind.
Sometimes I start liking something my mind says "no u shouldnt b liking that" i'dk why n how. Even while writing this query it feels like I'm doing something wrong somewhere
. Actually I have very creative n crazy mind n when it doesn't behave that way it makes me frustrated!
I am always confused with depression and attention deficit disorder
I cant concentrate on hard or boring subject even before a day of exam , i read only 1 chapter in whole day ,if i forcely try to read then i become tired , fatigue but i have good concentration with some books , some times when driving bike i used to forget the gear in which the bike is running , forgetfulness is only for short term memory
I consulted a psychiatrist & he told me that i have depression and G.A.D
But on internet i find many things that related to attention deficit disorder
So what is the difference btwn depression and a.d.d. in context to lac of concentration and fatigue & forgetfulness to short term memory, i am taking escitalopram and buproprion and it improved my mood but concentration and unmotivation to study is still persist
My mother was detected with schizophrenia 3 years ago. She was on medication toll last 2 weeks. She stopped taking medication due to weight gain and daily dosage. I have heard of injection depot and rtms, are they safe and equally effective? Is there any drug which does not induce weight gain?
How to convince her to take medication? She is in denial for schizophrenia. Please advise I am worried for her.